# SDR QXEA200701728

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,805 hours, 33,853 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: M39016105L
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI-ON FLIGHT 2192, RETURNED TO GATE.  RIGHT WINDSHIELD HOT CAUTION ILLUMINATED VERY SOON AFTER SELECTING WINDSHIELD HEAT TO NORM, OAT 10 C.  MAINTENANCE REMOVED AND REPLACED K6 AND K8 RELAYS.  PERFORMED OPERATIONAL TEST OF WINDSHIELD HEAT SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
